# SDR HNAA2020010600004

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,959 hours, 31,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

CHO RAMP CONTROL WAS ADVISED BY THE CREW THAT THEY HAD SMOKE IN THE FLIGHT DECK DURING TAXI AND THEY CALLED CFR. ADVISED MOCC OF THE POTENTIAL SITUATION, AND THEY ADVISED THAT THEY WERE O THE PHONE WITH THE CA AND IT WAS MERELY A BAGGAGE COMPARTMENT FIRE TEST LIGHT WHICH REMAINED ILLUMINATED. THE FLIGHT ATTENDANT CONFIRMED THAT THERE WAS NO SMOKE OR FIRE PER HER REQUIRED CHECKS. MOCC HAD THE CREW HOLD THE TEST SWITCH FOR 3 SECONDS AND THE FIRE TEST LIGHT EXTINGUISHED.
